# SDR 3FMR20140903002

- Difficulty date: September 3, 2014
- Submitted: September 3, 2014
- Operation: General aviation
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- Aircraft time: 66,209 hours, 43,055 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Part time: 66,209 hours, 43,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 2005-05-19, CORROSION WAS FOUND ON THE RIGHT HAND WING, FRONT SPAR, LOWER CHORD AT WING STATION 509 TO 519. CORROSION WAS FOUND OUTSIDE OF MANUFACTURER SRM LIMITATIONS. A DESIGNATED ENGINEERING REPRESENTATIVE REPAIR HAS BEEN SOUGHT. NO REPAIR RECEIVED AT THIS TIME.
